# SDR DALA201805173006

- Difficulty date: May 2, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION,  FOUND THAT THE FIRING LANYARD TO CONNECT MANUAL INFLATION HANDLE WAS MISSING ON THE L2 DOOR SLIDE,   THE SAME SLIDE WAS FOUND WRAPPED AROUND WITH A NYLON CORD. L2 DOOR SLIDE WAS REMOVED AND REPLACED IAW AMM 25-62-00.
